# SDR UIEA2019020103081

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,508 hours, 10,872 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5798588
- Part serial: 1154216
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WONT START. ( TRANSFERRED TO MDDR 106752 IAW DDG 49-11-01A CAT "C"   LP 1031066 -M2 REMOVED AND REPLACED STARTER ASSY MOTOR IAW AMM 49-41-01 OPS CHECK GOOD
